# SDR UIEA2018091101944

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,551 hours, 10,523 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M805
- Part serial: CF80
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENGINE VIBRATION. REMOVED AND REPLACED THE ENGINE VIBRATION MONITOR UNIT IAW AMM 77-31-03. OPS CHECK NORMAL.
